MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING CARDIAGUIDE¿.OEM; TRANSSEPTAL SHEATH KIT

MERIT MEDICAL MANUFACTURING CARDIAGUIDE¿.OEM; TRANSSEPTAL SHEATH KIT
Catalog Number FCL-201-00/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Event or Problem Description
The account alleges that a patient suffered a pericardial effusion during a ep procedure while mapping the left atrium.The patient's bp pressure dropped.An ice catheter and echo study was used to confirm the effusion.The physician states that possible perforation of the left atrial appendage is suspect.A pericardiocentesis procedure was successfully performed by the clinical staff successfully removing the fluid from within the patient's pericardial space.The primary procedure was temporarily aborted.The patient is stable and was transferred to the unit for overnight observation.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CARDIAGUIDE¿.OEM
Common Device Name
TRANSSEPTAL SHEATH KIT
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15196289
Report Number3010665433-2022-00084
Device Sequence Number15013079
Product Code DYB
UDI-Device Identifier00884450504789
UDI-Public884450504789
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K132720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Catalogue NumberFCL-201-00/A
Device Lot NumberE2408154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICE CATHETER; INTERVENTIONAL GUIDEIWRE; PENTARAY MAPPING CATHETER NAV - BIOWEB
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown